# SDR C2XA09TY266

- Difficulty date: November 5, 2009
- Submitted: November 7, 2009
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 11,043 hours, 6,319 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TYS A/C EN ROUTE TO INT WHEN THE BACKUP PITCH TRIM BECAME INOP.  CREW DIVERTED FLIGHT TO TYS WHERE MAINTENANCE UNSTUCK THE  SWITCH, CLEANED AND RELAMPED THE CUTOUT SWITCH.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE IAW EMB 145 AMM 27-40-04.
